MathSciNet Relay Station
MathSciNet bibliographic data
MR2448963 (2010a:60101) 60F15
Cai, Guang-hui Strong laws for weighted sums of NA random variables. Metrika 68 (2008), no. 3, 323–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement